Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 26, 2017, 8:28 AM CDT for Ottawa County, Oklahoma. It took effect at Apr 26, 2017, 10:57 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 8:28 AM CDT (13:28 UTC)
- In effect from
- Apr 26, 2017, 10:57 AM CDT
- Expired
- Apr 27, 2017, 8:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.47 ft at Apr 26, 2017, 7:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
361 WGUS44 KTSA 261328 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 828 AM CDT Wed Apr 26 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-262128- /O.NEW.KTSA.FL.W.0015.170426T1557Z-170428T0100Z/ /COMO2.1.ER.170426T1557Z.170427T0000Z.170427T1900Z.NO/ 828 AM CDT Wed Apr 26 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * until Thursday evening, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 12.47 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this morning and continue to rise to near 17.2 feet by this evening. The river is expected to fall below flood stage early Thursday afternoon. The river is then expected to rise again on Friday to near 14.2 feet, which is above action stage but below flood stage. Additional rainfall Thursday through Saturday could cause the river to go even higher. Continue to monitor the forecast this week for updates. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-262128- /O.NEW.KTSA.FL.W.0016.170427T0834Z-170428T0742Z/ /QUAO2.1.ER.170427T0834Z.170427T1800Z.170428T0142Z.NO/ 828 AM CDT Wed Apr 26 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Spring River near Quapaw * from late tonight to late Thursday night, or until the warning is cancelled. * At 7:00 AM Wednesday, the stage was 13.39 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage early Thursday morning and continue to rise to near 20.6 feet by early Thursday afternoon. The river is expected to fall below flood stage Thursday evening. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
3 follow-up statements
986 WGUS84 KTSA 261954 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 254 PM CDT Wed Apr 26 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-270354- /O.EXT.KTSA.FL.W.0015.000000T0000Z-170427T1200Z/ /COMO2.1.ER.170427T0000Z.170427T0000Z.170427T0600Z.NO/ 254 PM CDT Wed Apr 26 2017 The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 2:30 PM Wednesday, the stage was 14.13 feet. * Flood stage is 15.0 feet. * Forecast...The Neosho River near Commerce is expected to rise to near flood stage this evening. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-262024- /O.CAN.KTSA.FL.W.0016.000000T0000Z-170428T0742Z/ /QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 254 PM CDT Wed Apr 26 2017 The Flood Warning is cancelled for The Spring River near Quapaw. * At 2:00 PM Wednesday, the stage was 15.90 feet. * Flood stage is 20.0 feet. * Forecast...The Spring River near Quapaw will crest below flood stage at 16.6 feet late tonight. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$
878 WGUS84 KTSA 270110 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 810 PM CDT Wed Apr 26 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-270910- /O.EXT.KTSA.FL.W.0015.000000T0000Z-170427T1800Z/ /COMO2.1.ER.170427T1200Z.170427T1200Z.170427T1200Z.NO/ 810 PM CDT Wed Apr 26 2017 ...Flood Warning extended until Thursday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Thursday afternoon, or until the warning is cancelled. * At 7:30 PM Wednesday, the stage was 14.51 feet. * Flood stage is 15.0 feet. * Forecast...The Neosho River near Commerce is expected to rise to near flood stage Thursday morning. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
409 WGUS84 KTSA 271317 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 817 AM CDT Thu Apr 27 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-271347- /O.CAN.KTSA.FL.W.0015.000000T0000Z-170427T1800Z/ /COMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 817 AM CDT Thu Apr 27 2017 The Flood Warning is cancelled for The Neosho River near Commerce. * At 7:30 AM Thursday, the stage was 13.77 feet. * Flood stage is 15.0 feet. * Forecast...The Neosho River near Commerce crested below flood stage at 14.5 feet. The river will remain below flood stage. Additional heavy rain is expected Friday night and Saturday, which could lead to the river rising again. Interests along the Neosho River should conintue to closely monitor later forecasts. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:33 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 26, 6:33 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Wed Apr 26 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will continue for the next several hours
at the NW Arkansas terminals and KMLC. This is the area that is
along or just ahead of a slow moving cold front. Light showers
and MVFR to occasional IFR ceilings are possible at the NE OK
terminals, with MVFR ceilings persisting for all TAF sites through
at least the first 12 hours of the forecast. Gusty north winds
will accompany the frontal passage.
&&
.PREV DISCUSSION... /Issued 314 AM CDT Wed Apr 26 2017/
DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.
A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.
A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 43 70 56 / 20 10 10 30
FSM 66 44 74 56 / 80 20 10 30
MLC 61 42 74 58 / 80 10 10 10
BVO 56 40 68 51 / 20 10 20 30
FYV 60 41 68 54 / 80 20 10 30
BYV 65 42 68 55 / 90 20 10 30
MKO 59 44 71 56 / 70 10 10 30
MIO 54 39 67 53 / 60 20 10 30
F10 59 44 72 58 / 30 10 10 20
HHW 66 44 75 58 / 70 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ063-
065>076.
AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
010-011-019-020-029.
&&
LONG TERM....18
AVIATION...06
CORFIDIHazardous weather outlook, Apr 26, 5:18 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 518 AM CDT Wed Apr 26 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 518 AM CDT Wed Apr 26 2017 ...Severe storms and flash flooding possible through early afternoon... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Scattered strong to severe thunderstorms continue this morning across portions of eastern Oklahoma and western Arkansas ahead of a slow moving cold front. As a strong upper storm system approaches from the southwest today, renewed thunderstorm development is likely, mainly across far eastern Oklahoma and western Arkansas. The main threat from these storms will be damaging winds and large hail. There is a limited tornado threat, mainly across far southeast Oklahoma into western Arkansas, until the front clears the area, later this afternoon. Flash flooding is also a major concern. Some locations have received 1-2 inches of rain from the overnight storms, and soils are already saturated. Additional rainfall totals are expected to be in the 1 to 2 inch range across portions of eastern Oklahoma and western Arkansas. A flash flood watch remains in effect until 1 PM for portions of the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... There may be a brief lull in thunderstorms late Wednesday into Thursday between weather systems. Additional storms may form Thursday evening as the next low pressure system approaches. On Friday, a warm front will move north across central and eastern Oklahoma and be a focus for strong to severe thunderstorms. The airmass may remain capped much of the afternoon on Friday, with the better chance for storms developing by late afternoon into early evening. Strong deep layer wind shear and moderate instability will support supercells capable of large hail, damaging winds and tornadoes across much of the Southern Plains. Eventually, these late afternoon and evening storms will form a large complex of storms, with the potential for heavy rain. Flooding is becoming an increasing concern for this weekend's upcoming storm system. It now appears that 6-7 inches of rain is possible for portions of southeast Oklahoma into western Arkansas with isolated higher amounts. This will cause river flooding as well as flash flooding. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to follow the latest updates regarding the expected hazardous weather this week. Get graphical forecasts at weather.gov/tulsa, and follow NWS Tulsa on Twitter and Facebook. CORFIDI
In the hours before
Local storm report, Apr 26, 7:42 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
742 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
04/26/2017 WASHINGTON AR BROADCAST MEDIA
NUMEROUS REPORTS OF FLOODING RELAYED VIA SOCIAL MEDIA IN
THE CITY OF FAYETTEVILLE...INCLUDING FLOODED PARKING LOTS
AND CITY STREETS.
&&
KAHSpecial weather statement, Apr 26, 7:57 AM CDT, 31 minutes before
Special Weather Statement National Weather Service Tulsa OK 757 AM CDT WED APR 26 2017 ARZ010-011-019-020-261330- Madison AR-Washington AR-Franklin AR-Crawford AR- 757 AM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON... NORTHWESTERN FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 830 AM CDT... At 757 AM CDT, a strong thunderstorm was located over Chester, moving northeast at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Mountainburg... Winslow... Chester... Brentwood... Lake Fort Smith... Fern... Wyola... Sulphur City... Bidville... Delaney... Hicks... Arnett... Piney... Crosses... Patrick... Locke... Mount Gayler... Combs... This includes Interstate 49 between mile markers 27 and 44. A severe thunderstorm watch remains in effect until 100 PM CDT for northwestern and west central Arkansas. LAT...LON 3552 9413 3564 9433 3598 9406 3580 9380 TIME...MOT...LOC 1257Z 212DEG 34KT 3566 9420
Local storm report, Apr 26, 8:04 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM HAIL HEAVENER 34.89N 94.60W
04/26/2017 E0.88 INCH LE FLORE OK EMERGENCY MNGR
0801 AM HAIL HOWE 34.95N 94.64W
04/26/2017 E0.88 INCH LE FLORE OK EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL IN TOWN. GROUND COVERED IN PEA
TO DIME SIZED HAIL JUST SOUTH OF TOWN.
&&
KAHLocal storm report, Apr 26, 8:16 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 5 ESE BELLA VISTA 36.40N 94.15W
04/26/2017 BENTON AR PUBLIC
SMALL TREE FELL ON HOME CAUSING ROOF DAMAGE
&&
AEJLocal storm report, Apr 26, 8:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM FLASH FLOOD HUNTSVILLE 36.09N 93.74W
04/26/2017 MADISON AR DEPT OF HIGHWAYS
A SECTION OF STATE HIGHWAY 23 HAS BEEN CLOSED DUE TO HIGH
WATER. REPORT RECEIVED VIA ARKANSAS STATE HIGHWAY AND
TRANSPORTATION DEPARTMENT TWITTER ACCOUNT. EXACT LOCATION
ESTIMATED USING AHTD ROAD CONDITIONS MAP.
&&
KAHSpecial weather statement, Apr 26, 8:24 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
824 AM CDT WED APR 26 2017
OKZ049-053-075-076-261400-
Latimer OK-Choctaw OK-Pushmataha OK-Le Flore OK-
824 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER...NORTHEASTERN CHOCTAW AND SOUTHWESTERN LE FLORE
COUNTIES UNTIL 900 AM CDT...
At 824 AM CDT, a strong thunderstorm was located 6 miles south of
Nashoba, moving northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations in or near the path include...
Talihina... Rattan...
Albion... Snow...
Nashoba... Kiamichi...
Oleta... Cloudy...
Corinne... Sobol...
Finley... Honobia...
A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.
LAT...LON 3427 9556 3478 9508 3452 9473 3451 9474
3450 9505 3425 9505 3424 9515 3408 9516
TIME...MOT...LOC 1324Z 226DEG 43KT 3439 9521The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.